University of Illinois at Urbana-Champaign

Slawomir Solecki

Professor
Department of Mathematics
University of Illinois at Urbana-Champaign
1409 W. Green Street (MC-382)
Urbana, Illinois 61801-2975

Papers published since 2003

Monoid actions and ultrafilter methods in Ramsey theory [pdf] [dvi]

Baire theorem for ideals of sets, J. Math. Anal. Appl. 445 (2017), 1221--1231 (with A. Aviles, V. Kadets, A. Perez) [pdf] [dvi]

A Ramsey theorem for partial orders with linear extensions, European J. Combin. 60 (2017), 21--30 (with Min Zhao) [pdf] [dvi]

Dual Ramsey theorem for trees [pdf] [dvi]

Local compactness for computable Polish metric spaces is Pi^1_1-complete, in Evolving Computability, Lecture Notes in Computable Science, Springer 2015, pp.286--290 (with A. Nies) [pdf]

Tukey reduction among analytic directed orders, in Selected Topics in Combinatorial Analysis, Zbornik Radova 17 (25), Mathematical Institute of the Serbian Academy of Arts and Sciences, 2015, pp.209--220 [pdf]

Recent developments in finite Ramsey theory: foundational aspects and connections with dynamics, in Proceedings of the Inernational Congress of Mathematicians, Kyung Moon, 2014, vol.2, pp.103--115 [pdf] [dvi]

Unitary representations of the groups of measurable and continuous functions with values in the circle, J. Funct. Anal. 267 (2014), 3105--3124 [pdf] [dvi]

Closed subgroups generated by generic measure automorphisms, Ergodic Theory Dynam. Systems 34 (2014), 1011--1017 [pdf] [dvi]

Borel equivalence relations and Lascar strong types, J. Math. Logic 13 (2013), 1--37 (with Krzysztof Krupinski and Anand Pillay) [pdf] [dvi]

Abstract approach to finite Ramsey theory and a self-dual Ramsey theorem, Adv. Math. 248 (2013), 1156--1198 [pdf] [dvi]

A proof of uniqueness of the Gurarii space, Israel J. Math. 195 (2013), 449--456 (with Wieslaw Kubis) [pdf] [dvi]

Abstract approach to Ramsey theory and Ramsey theorems for finite trees, in Asymptotic Geometric Analysis, Fields Institute Communications, Springer, 2013, pp.313--340 [pdf]

A Boolean action of C(M,U(1)) without a spatial model and a re-examination of the Cameron--Martin theorem, J. Funct. Anal. 263 (2012), 3224--3234 (with Justin T. Moore) [pdf] [dvi]

Direct Ramsey theorem for structures involving relations and functions, J. Combin. Theory, Ser. A 119 (2012), 440--449 [pdf] [dvi]

G_\delta ideals of compact sets, J. Eur. Math. Soc. 13 (2011), 853--882 [pdf] [dvi]

Avoiding families and Tukey functions on the nowhere dense ideal, J. Inst. Math. Jussieu 10 (2011), 405--435 (with Stevo Todorcevic) [pdf] [dvi]

Spatial models of Boolean actions and groups of isometries, Ergodic Theory Dynam. Systems 31 (2011), 405--421 (with Aleksandra Kwiatkowska) [pdf] [dvi]

A Ramsey theorem for structures with both relations and functions, J. Combin. Theory, Ser. A 117 (2010), 704--714 [pdf] [dvi]

Recovering Baire one functions on ultrametric spaces, Bull. Lond. Math. Soc. 41 (2009), 747--756 (with Jonathan Duncan) [pdf] [dvi]

The coset equivalence relation and topologies on subgroups, Amer. J. Math. 131 (2009), 571--605 [pdf] [dvi]

Isometry groups of separable metric spaces, Math. Proc. Cambridge Philos. Soc. 146 (2009), 67--81 (with Maciej Malicki) [pdf] [dvi]

A G_\delta ideal of compact sets strictly above the nowhere dense ideal in the Tukey order, Ann. Pure Appl. Logic 156 (2008), 270--273 (with Justin T. Moore) [pdf] [dvi]

Extreme amenability of L_0, a Ramsey theorem, and Levy groups, J. Funct. Anal. 255 (2008), 471--493 (with Ilijas Farah) [pdf] [dvi]

A Fubini theorem, Topology Appl. 154 (2007), 2462--2464 [pdf] [dvi]

Automatic continuity of homomorphisms and fixed point on metric compacta, Israel J. Math. 162 (2007), 349--372 (with Christian Rosendal) [pdf] [dvi]

Amenability, free subgroups, and Haar null sets in non-locally compact groups, Proc. Lond. Math. Soc. 93 (2006), 693--722 [pdf] [dvi]

Trichotomies for ideals of compact sets, J. Symbolic Logic 71 (2006), 586--598 (with Etienne Matheron and Miroslav Zeleny) [pdf] [dvi]

Projective Fraisse limits and the pseudo-arc, Trans. Amer. Math. Soc. 358 (2006), 3077--3096 (with Trevor Irwin) [pdf] [dvi]

Borel subgroups of Polish groups, Adv. Math. 199 (2006), 499--541 (with Ilijas Farah) [pdf] [dvi]

Extending partial isometries, Israel J. Math. 150 (2005), 315--332 [pdf] [dvi]

Size of subsets of groups and Haar null sets, Geom. Funct. Anal. 15 (2005), 246--273 [pdf] [dvi]

Local inverses of Borel homomorphisms and analytic P-ideals, Abstr. Appl. Anal. 3 (2005), 207--220 [pdf] [dvi]

Cofinal types of topological directed orders, Ann. Inst. Fourier (Grenoble) 54 (2004), 1877--1911 (with Stevo Todorcevic) [pdf] [dvi]

Strong continuity of invariant probability charges, Colloq. Math. 101 (2004), 135--142 (with Harald Luschgy) [pdf] [dvi]

Two F_{sigma delta} ideals, Proc. Amer. Math. Soc. 131 (2003), 1971--1975 (with Ilijas Farah) [pdf] [dvi]

Translation invariant ideals, Israel J. Math. 135 (2003), 93--110 [pdf] [dvi]


Last modified in 2016